INTEGRATION OF SINGULAR SYSTEMS


GULER Y.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.107, no.10, pp.1143-1149, 1992 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107 Issue: 10
  • Publication Date: 1992
  • Doi Number: 10.1007/bf02727199
  • Journal Name: NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1143-1149

Abstract

Integrability conditions of canonical equations of a singular system are determined in terms of Hamiltonians. Equations of a simple singular system are solved explicitly.